# SDR AU000496

- Difficulty date: June 23, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 1103P2671
- Condition: Damaged
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE AUTO COARSEN P3 SWITCH HAD HIGH RESISTANCE ACROSS THE CONTACTS.
